# SDR AALA202108233332

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 31,155 hours, 16,885 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Part time: 29,466 hours, 17,151 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORT ODOR IN CABIN DURING BOARDING. MAINTENANCE FOUND APU OIL COOLER LEAKING.  OPERATED PACKS OFF OF APU NO ODORS NOTED, VISUAL INSPECTION OF APU ACCOMPLISHED WITH NO LEAKS OR DEFECTS NOTED PER TASK CARD 26L00021002. AIRCRAFT RETURNED TO SERVICE
